Journal of Applied Mathematics and Physics

Vol.5 No.2(2017), Paper ID 74144, 7 pages

DOI:10.4236/jamp.2017.52022

 

Euler-Maclaurin Expansions of Errors for Multidimensional Weakly Singular Integrals and Their Splitting Extrapolation Algorithm*

 

Yubin Pan, Jin Huang, Hongyan Liu

 

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China
School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China
School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China

 

Copyright © 2017 Yubin Pan, Jin Huang, Hongyan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pan, Y. , Huang, J. and Liu, H. (2017) Euler-Maclaurin Expansions of Errors for Multidimensional Weakly Singular Integrals and Their Splitting Extrapolation Algorithm*. Journal of Applied Mathematics and Physics, 5, 252-258. doi: 10.4236/jamp.2017.52022.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.